# SDR RAIA201909110001

- Difficulty date: September 11, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 43,493 hours, 26,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14538633401
- Condition: Cracked
- Location: Fuselage
- Part time: 43,493 hours, 26,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PLATE FOR RADIO ALTIMETER #2 FWD ANTENNA ON AFT FUSELAGE IS SEPARATING FROM THE AIRCRAFT. CORROSION FOUND BETWEEN MOUNTING PLATE AND SKIN OF FUSELAGE. NO CORROSION FOUND ON THE FUSELAGE ONLY MOUNTING PLATE. AFTER CLEANING CRACKS WERE FOUND ON THE FUSELAGE SPIDER WEBBING FROM THE RIVET HOLES, WITH LONGEST ONE BEING 0.3 INCHES IN LENGTH. SUPPLIMENTAL INFORMATION: REAR FUSELAGE LOWER SKIN CRACK AND CORROSION BETWEEN FR65-66 AND STR 21R-21L. REPAIRED LOWER SKIN BETWEEN FR65-66 AND STR 21R-21L IAW EO-EMB145-53-065-R1.
